# SDR AU000668

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6360
- Condition: Misinstalled
- Location: Magneto/Dist
- Component: Magneto/Dist, Lyc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT AND RIGHT MAGNETOS INCORRECTLY FITTED.  SUBMITTER SUSPECTED THE MAGNETOS WERE TRANSPOSED DURING ENGINE OVERHAUL.   (X)
